# SDR 98ZZZX3281

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3236Z
- Make and model: Beech B36TC
- Aircraft serial: EA526
- Engine: Cont TSIO520UB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Part number: 653359
- Condition: Seized
- Location: Fuel Pump
- Part time: 236 hours
- Component: 6493689A2
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE DRIVEN FUEL PUMP SEIZED AND SHEARED THE DRIVE SHAFT.  THE AIRCRAFT MADE A NORMAL LANDING AND ENGINE SHUT DOWN ON THE PARKING RAMP.  UPON ENGINE START-UP, THE SHAFT APPARENTLY SHEARED BECAUSE IT WOULD NOT CONTINUE RUNNING WITHOUT THE ELECTRIC BOOST PUMP RUNNING.
